# SDR DHL200071702D

- Difficulty date: January 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CK, FWD BAGGAGE COMP BS 560 CIRCUMFERENTIAL CLIP TO FUSELAGE SKIN CRACKED O/B OF STR 25L.  CUT OUT DAMAGED AREA AT ATTACH CLIP AT BS 560, STR 25L PER SRM 53-10-4, (2 BY 4).  FABRICATED DOUBLER REPAIR PER SRM 53-10-4, MATERIAL USED, 7075-0, .063, 6 BY 4.  HEAT TREATED REPAIR DOUBLER TO 7075T-6 AS PER APPROVED SPECS.  INSTALLED DOUBLER PER SRM 51-10-2. REF: N/R 3497.
